| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that insulin pump had problems.Customer was call about sensor end and calibration errors.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.